MathSciNet Relay Station
MathSciNet bibliographic data
MR2138861 (2005m:11164) 11M38 (11G09 33E50)
Álvarez, A. The theta divisor and the Stickelberger theorem. Proc. Amer. Math. Soc. 133 (2005), no. 8, 2207–2217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement